Integration by parts formulas concerning maxima of some SDEs with applications to study on density functions

Research output: Contribution to journalArticle

  • 1 Citations

Abstract

Abstract: In this article, we prove integration by parts (IBP) formulas concerning maxima of solutions to some stochastic differential equations (SDEs). We will deal with three types of maxima. First, we consider discrete time maximum, and then continuous time maximum in the case of one-dimensional SDEs. Finally, we deal with the maximum of the components of a solution to multi-dimensional SDEs. Applications to study their probability density functions by means of the IBP formulas are also discussed.

LanguageEnglish
Pages293-317
Number of pages25
JournalStochastic Analysis and Applications
Volume34
Issue number2
DOIs
StatePublished - 2016 Mar 3
Externally publishedYes

Fingerprint

Probability density function
Differential equations
Stochastic differential equations
Density function

Keywords

  • Malliavin calculus
  • maximum process
  • probability density function
  • stochastic differential equation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this

@article{f2629236821e4db68501304fe009c230,
title = "Integration by parts formulas concerning maxima of some SDEs with applications to study on density functions",
abstract = "Abstract: In this article, we prove integration by parts (IBP) formulas concerning maxima of solutions to some stochastic differential equations (SDEs). We will deal with three types of maxima. First, we consider discrete time maximum, and then continuous time maximum in the case of one-dimensional SDEs. Finally, we deal with the maximum of the components of a solution to multi-dimensional SDEs. Applications to study their probability density functions by means of the IBP formulas are also discussed.",
keywords = "Malliavin calculus, maximum process, probability density function, stochastic differential equation",
author = "Tomonori Nakatsu",
year = "2016",
month = "3",
day = "3",
doi = "10.1080/07362994.2015.1129346",
language = "English",
volume = "34",
pages = "293--317",
journal = "Stochastic Analysis and Applications",
issn = "0736-2994",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

TY - JOUR

T1 - Integration by parts formulas concerning maxima of some SDEs with applications to study on density functions

AU - Nakatsu,Tomonori

PY - 2016/3/3

Y1 - 2016/3/3

N2 - Abstract: In this article, we prove integration by parts (IBP) formulas concerning maxima of solutions to some stochastic differential equations (SDEs). We will deal with three types of maxima. First, we consider discrete time maximum, and then continuous time maximum in the case of one-dimensional SDEs. Finally, we deal with the maximum of the components of a solution to multi-dimensional SDEs. Applications to study their probability density functions by means of the IBP formulas are also discussed.

AB - Abstract: In this article, we prove integration by parts (IBP) formulas concerning maxima of solutions to some stochastic differential equations (SDEs). We will deal with three types of maxima. First, we consider discrete time maximum, and then continuous time maximum in the case of one-dimensional SDEs. Finally, we deal with the maximum of the components of a solution to multi-dimensional SDEs. Applications to study their probability density functions by means of the IBP formulas are also discussed.

KW - Malliavin calculus

KW - maximum process

KW - probability density function

KW - stochastic differential equation

UR - http://www.scopus.com/inward/record.url?scp=84959100319&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959100319&partnerID=8YFLogxK

U2 - 10.1080/07362994.2015.1129346

DO - 10.1080/07362994.2015.1129346

M3 - Article

VL - 34

SP - 293

EP - 317

JO - Stochastic Analysis and Applications

T2 - Stochastic Analysis and Applications

JF - Stochastic Analysis and Applications

SN - 0736-2994

IS - 2

ER -